# SDR SWAA2025062472685

- Difficulty date: May 19, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS500+1 TO BS500+19 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] EVALUATED; REMOVED AND REPLACED FWD CARGO BAY AFT SHIELD PER SRM 51-40-02-0G-0 AND DWG 143A0080 REV: -.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
